A Degree Sum Condition on the Order, the Connectivity and the Independence Number for Hamiltonicity

  • Shuya Chiba
  • Michitaka Furuya
  • Kenta Ozeki
  • Masao Tsugaki
  • Tomoki Yamashita


In [Graphs Combin. 24 (2008) 469–483], the third author and the fifth author conjectured that if $G$ is a $k$-connected graph such that $\sigma_{k+1}(G) \ge |V(G)|+\kappa(G)+(k-2)(\alpha(G)-1)$, then $G$ contains a Hamilton cycle, where $\sigma_{k+1}(G)$, $\kappa(G)$ and $\alpha(G)$ are the minimum degree sum of $k+1$ independent vertices, the connectivity and the independence number of $G$, respectively. In this paper, we settle this conjecture. The degree sum condition is best possible.


Article Number